Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Period bound for autonomous Liénard oscillations

Author: R. A. Smith
Journal: Quart. Appl. Math. 27 (1970), 516-522
DOI: https://doi.org/10.1090/qam/261095
MathSciNet review: 261095
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. V. Davies and Eleanor M. James, Nonlinear differential equations, Addison-Wesley Publishing Co., Reading, Mass.-London-Toronto, Ont., 1966. MR 0199482
  • [2] Stephen P. Diliberto, Bounds for periods of periodic solutions, Contributions to the theory of nonlinear oscillations, vol. 3, Annals of Mathematics Studies, no. 36, Princeton University Press, Princeton, N. J., 1956, pp. 269–275. MR 0080817
  • [3] Dario Graffi, Sopra alcune equazioni differenziali della radiotecnica, Mem. Accad. Sci. Ist. Bologna. Cl. Sci. Fis. (9) 9 (1942), 145–153 (Italian). MR 0024551
  • [4] Peter J. Lau, Bounds for the lengths and periods of closed orbits of two-dimensional autonomous systems of differential equations, J. Differential Equations 3 (1967), 330–342. MR 0212281, https://doi.org/10.1016/0022-0396(67)90036-8
  • [5] Peter J. Ponzo and Nelson Wax, On certain relaxation oscillations: Asymptotic solutions, J. Soc. Indust. Appl. Math. 13 (1965), 740–766. MR 0186874
  • [6] G. Sansone and R. Conti, Nonlinear differential equations, Pergamon Press, Oxford, 1964
  • [7] Minoru Urabe, Nonlinear autonomous oscillations: Analytical theory, Mathematics in Science and Engineering, Vol. 34, Academic Press, New York-London, 1967. MR 0219820

Additional Information

DOI: https://doi.org/10.1090/qam/261095
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society